A certain algorithm for computing the dynamical coefficients of the nonuniformity of the motion of a machine aggregate
Doklady Akademii Nauk, Tome 216 (1974) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_1_a12,
author = {I. I. Artobolevsky and V. S. Loshchinin},
title = {A certain algorithm for computing the dynamical coefficients of the nonuniformity of the motion of a machine aggregate},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1974},
volume = {216},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_1_a12/}
}
TY - JOUR AU - I. I. Artobolevsky AU - V. S. Loshchinin TI - A certain algorithm for computing the dynamical coefficients of the nonuniformity of the motion of a machine aggregate JO - Doklady Akademii Nauk PY - 1974 SP - 49 EP - 52 VL - 216 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1974_216_1_a12/ LA - ru ID - DAN_1974_216_1_a12 ER -
%0 Journal Article %A I. I. Artobolevsky %A V. S. Loshchinin %T A certain algorithm for computing the dynamical coefficients of the nonuniformity of the motion of a machine aggregate %J Doklady Akademii Nauk %D 1974 %P 49-52 %V 216 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1974_216_1_a12/ %G ru %F DAN_1974_216_1_a12
I. I. Artobolevsky; V. S. Loshchinin. A certain algorithm for computing the dynamical coefficients of the nonuniformity of the motion of a machine aggregate. Doklady Akademii Nauk, Tome 216 (1974) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1974_216_1_a12/